# SDR DL76L040934

- Difficulty date: September 29, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 33,653 hours, 5,392 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Mid Galley
- Component: Freezer
- Component part number: 827912405
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY FREEZER GAVE OFF AN ELECTRICAL SMELL.  DEACTIVATE FREEZER AND FWD TO MCO.  C/B PULLED AND COLLARED.
